Now that you have posted a photo it looks less like the obvious suggestion edema/fluid, although a video in which you gently pinch the lumps would confirm.
As Dr C @Avanti_Derma
Derma says, it looks like product collecting in the area.
Treatment > hyaluronidase injections.
There is a nice video of Hyaluronic acid being dissolved with Hyaluronidase below. Youtube Clip
It is possible to dissolve just the stray filler while leaving the rest of the result intact if the doctor uses the enzyme sparingly.
The lumps will disappear immediately, as they are quite shallow and easy to identify I would guess you won't need to have the dissolving treatment more than once.
Filler migration to this area can be difficult to prevent, and you are lucky the product is Hyaluronic acid, it can happen with the non-dissoluble fillers too.
In the early days of Androfill it was happening approximately 10% of the time, now we hardly ever see the issue.
We have found a few methods of preventing filler migrating to this area in the first few days following the procedure.
Interested to hear what other clinics do to prevent this @Avanti_Derma
- It sounds strange but, wear briefs / supportive underwear on the procedure day and for a couple of days following the procedure. If you are bouncing around in boxers unsupported and running to catch the train etc, the impact of walking/running and gravity can diffuse filler southward particularly if it has just been injected.
- Don't inject too close to the head, the skin is thin here. Rather rely on patients to wedge filler closer to the glans once they get home and it starts to 'set'.
- If you see filler drain down to this area (usually in the first week after the procedure), try your best to push it out then wrap a compress bandage of the type hoddle posted above around the penis behind the glans. It is better not to fall asleep with the bandage on. The bandage (along with the supportive briefs) can help prevent the filler diffusing back into this area.
I am sure there are a few more tips other clinics have. In any case, contact your doctor, it looks like filler and not a major problem to resolve.